Hi I'm 33 and for the past couple of months I've been having flaking skin on my face its also behind my knees and elbows and on the genital area also my eyes are swollen in the morning on the upper and lower eye lids been to the docs a few times iv had antibiotics cream's including steroid and tablets but no joy could it be alergy (allergy) related thanks in advance
This flaking skin can be due to seborrheic dermatitis, eczema or psoriasis. Seborrheic dermatitis is a common skin condition that causes flaky, dry, white to yellowish scales to form on oily areas esp under the nose or anywhere on face. People with seborrheic dermatitis produce too much sebum (the natural skin oil).
To confirm the diagnosis and differentiate it from the others, you need to get it examined form a dermatologist. Treatment is different for all three.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.